INVESTIGADORES
TOLOZA Julio Hugo
artículos
Título:
Bounded rank-one perturbations in sampling theory
Autor/es:
LUIS O. SILVA; JULIO H. TOLOZA
Revista:
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Editorial:
Elsevier
Referencias:
Lugar: San Diego, California; Año: 2008 vol. 345 p. 661 - 661
ISSN:
0022-247X
Resumen:
Sampling theory concerns the problem of reconstruction of functions from the knowledge of their values at some discrete set of points. In this paper we derive an orthogonal sampling theory and associated Lagrange interpolation formulae from a family of bounded rank-one perturbations of a self-adjoint operator that has only discrete spectrum of multiplicity one.